# SDR 4VAA20181213009

- Difficulty date: December 13, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N824HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145498
- Aircraft time: 36,665 hours, 30,311 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Contactor
- Part number: 480CC01
- Part serial: 8674
- Condition: Overheated
- Location: Window Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LEFT WINDSHIELD HEAT WAS INOPERATIVE AND FOGGING UP. MAINTENANCE FOUND WINDSHIELD HEAT FUSE 100FU01-080 FAILED (OPEN), THIS WAS CAUSED BY THE OVERHEATING OF HEAT CONTROL CONTACTOR 480CC01. THE CONTACTOR TERMINAL “A” HAD OVERHEATED CAUSING MELTING OF WIRE INSULATION AND DAMAGING THE TERMINAL (SEE PHOTO). THE CREW DID NOT REPORT ANY BURNING OR UNUSUAL ODORS IN THE COCKPIT. THE CONTACTOR AND FUSE WERE REPLACED AND SYSTEM OPERATIONAL CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
